TY - JOUR T1 - On An Existential Question for Strictly Decreasing Convergent Sequences AU - Du, Wei-shih AU - Chen, Jen-yuan PY - 2022 DA - September DO - 10.31197/atnaa.1078671 JF - Advances in the Theory of Nonlinear Analysis and its Application JO - ATNAA PB - Erdal KARAPINAR WT - DergiPark SN - 2587-2648 SP - 336 EP - 338 VL - 6 IS - 3 LA - en AB - In this paper, we study an existential question for strictly decreasing convergent sequences. Applying Du's existence theorem, our question will be answered affirmatively. KW - Strictly decreasing sequence KW - convergent sequence KW - existential question KW - Du CR - [1] W.-S. Du, Existence and uniqueness of zeros for vector-valued functions with K-adjustability convexity and their applications, Mathematics 2019, 7(9), 809. CR - [2] W.-S. Du, Minimization of functionals with adjustability quasiconvexity and its applications to eigenvector problem and fixed point theory, Journal of Nonlinear and Convex Analysis 22(7) (2021) 1389-1398. UR - https://doi.org/10.31197/atnaa.1078671 L1 - https://dergipark.org.tr/tr/download/article-file/2273446 ER -